MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) STYLE 410 COHESIVE SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

ALLERGAN (COSTA RICA) STYLE 410 COHESIVE SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Model Number MX-410325
Medical Device Problem Codes Material Rupture (1546); Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Capsular Contracture (1761); Failure of Implant (1924)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.The reasons for reoperation are capsular contracture, baker grade unknown with pain, swelling, and rotated device.This is a known potential adverse event addressed in the product labeling.
 
Event or Problem Description
Patient reported right side "rotated" device, "swollen and tender" and capsular contracture, baker grade unknown.Patient indicated the rotation had been previously treated with "corrective manipulation".Device remains implanted.
 
Event or Problem Description
Healthcare professional additionally reported a right side rupture during a bilateral removal of implants.Device has been explanted.
 
Additional Manufacturer Narrative
Device evaluation: analysis of the returned device identified: underweight, broken shell and red particles.A visual and microscopic analysis was performed which identified sharp broken on posterior and missing shell and orientation dot.A dimension measurement in the shell was performed which identified the thickness within specification.Based on the device analysis, the final assessment is a sharp broken on posterior due to an unidentified (tear) opening and missing shell and orientation dot due to inconclusive.
 
Event or Problem Description
Additionally, patient reported right side "rotated" device, "swollen and tender" and capsular contracture, baker grade unknown.Patient additionally reported "while scraping silicone out of my breast, the doctor hit an artery"; this event is not device related.Healthcare professional reported right side, malposition, discomfort, silicone gel in pocket, removal due to patient¿s concern with the product, "torn shell" and "rupture noted in surgery".Healthcare professional also reported blood loss; this event is not device related.Device has been explanted.

Brand Name
STYLE 410 COHESIVE SILICONE GEL FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
CS 
MDR Report Key8927647
Report Number9617229-2019-10648
Device Sequence Number18892645
Product Code FTR
UDI-Device Identifier10888628003729
UDI-Public10888628003729
Combination Product (Y/N)N
Initial Reporter StateOK
PMA/510(K) Number
P040046
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2019
Reporter Type Manufacturer
Report Source consumer,health professional
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/07/2021
Device Model NumberMX-410325
Device Catalogue NumberMX-410325
Device Lot Number2898595
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/12/2019
Initial Date Received by Manufacturer 07/25/2019
Supplement Date Received by Manufacturer11/21/2019
12/31/2019
Initial Report FDA Received Date08/23/2019
Supplement Report FDA Received Date12/20/2019
01/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight57